# SDR MWEA010207

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9915549
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLES WITH IMPROPER SPACING ON LONGERON 5 RIGHT FORWARD OF FRAME STATION 218.  REMOVED LONGERON SECTION, FABRICATED AND INSTALLED LONGERON SECTION AND SPLICE.
